Ideal Secret Sharing Schemes with Multiple Secrets. / Martin, Keith M.; Jackson, W.-A.; O'Keefe, C.M.

In: Journal of Cryptology, Vol. 9, No. 6, 1996, p. 233-250.

Research output: Contribution to journalArticle

Published

Standard

Ideal Secret Sharing Schemes with Multiple Secrets. / Martin, Keith M.; Jackson, W.-A.; O'Keefe, C.M.

In: Journal of Cryptology, Vol. 9, No. 6, 1996, p. 233-250.

Research output: Contribution to journalArticle

Harvard

Martin, KM, Jackson, W-A & O'Keefe, CM 1996, 'Ideal Secret Sharing Schemes with Multiple Secrets', Journal of Cryptology, vol. 9, no. 6, pp. 233-250. https://doi.org/10.1007/BF00189262

APA

Martin, K. M., Jackson, W-A., & O'Keefe, C. M. (1996). Ideal Secret Sharing Schemes with Multiple Secrets. Journal of Cryptology, 9(6), 233-250. https://doi.org/10.1007/BF00189262

Vancouver

Martin KM, Jackson W-A, O'Keefe CM. Ideal Secret Sharing Schemes with Multiple Secrets. Journal of Cryptology. 1996;9(6):233-250. https://doi.org/10.1007/BF00189262

Author

Martin, Keith M. ; Jackson, W.-A. ; O'Keefe, C.M. / Ideal Secret Sharing Schemes with Multiple Secrets. In: Journal of Cryptology. 1996 ; Vol. 9, No. 6. pp. 233-250.

BibTeX

@article{6b869202aed04d40a4c2c49d22a6b40f,
title = "Ideal Secret Sharing Schemes with Multiple Secrets",
author = "Martin, {Keith M.} and W.-A. Jackson and C.M. O'Keefe",
year = "1996",
doi = "10.1007/BF00189262",
language = "English",
volume = "9",
pages = "233--250",
journal = "Journal of Cryptology",
issn = "0933-2790",
publisher = "Springer New York",
number = "6",

}

RIS

TY - JOUR

T1 - Ideal Secret Sharing Schemes with Multiple Secrets

AU - Martin, Keith M.

AU - Jackson, W.-A.

AU - O'Keefe, C.M.

PY - 1996

Y1 - 1996

U2 - 10.1007/BF00189262

DO - 10.1007/BF00189262

M3 - Article

VL - 9

SP - 233

EP - 250

JO - Journal of Cryptology

JF - Journal of Cryptology

SN - 0933-2790

IS - 6

ER -